A note on non-degenerate integer programs with small sub-determinants

Artmann S, Eisenbrand F, Glanzer C, Oertel T, Vempala S, Weismantel R (2016)

Publication Type: Journal article

Publication year: 2016


Book Volume: 44

Pages Range: 635-639

Journal Issue: 5

DOI: 10.1016/j.orl.2016.07.004


The intention of this note is two-fold. First, we study integer optimization problems in standard form defined by A∈Zm×n and find an algorithm to solve such problems in polynomial-time provided that both the largest absolute value of an entry in A and m are constant. Then, this is applied to solve integer programs in inequality form in polynomial-time, where the absolute values of all maximal sub-determinants of A lie between 1 and a constant.

Authors with CRIS profile

Additional Organisation(s)

Involved external institutions

How to cite


Artmann, S., Eisenbrand, F., Glanzer, C., Oertel, T., Vempala, S., & Weismantel, R. (2016). A note on non-degenerate integer programs with small sub-determinants. Operations Research Letters, 44(5), 635-639. https://dx.doi.org/10.1016/j.orl.2016.07.004


Artmann, S., et al. "A note on non-degenerate integer programs with small sub-determinants." Operations Research Letters 44.5 (2016): 635-639.

BibTeX: Download